# SDR DALA2020022871483

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 105,075 hours, 15,180 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Damaged
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 WASTE WATER SERVICE PANEL 163AL LATCHES DAMAGED CORROSION FOUND IN AREAS AROUND LATCHES, REMOVED CORROSION 0.020 REMAINING OF 0.140 FOUND TO BE OUT OF LIMITS. REPLACED LATCHES. (LP 1506309)
